MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION RING 620RG35 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY

MEDTRONIC HEART VALVE DIVISION RING 620RG35 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY
Model Number 620BG
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Mitral Regurgitation (1964); No Information (3190)
Date of Event 03/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 9 months post implant of this mitral annuloplasty band, the band was explanted and replaced with a bioprosthetic valve.The reason for the explant was not reported. no additional adverse patient effects were reported. .
 
Additional Manufacturer Narrative
Patient weight added.Medtronic received additional information that the annuloplasty band was explanted and replaced with a bioprosthetic valve due to severe mitral regurgitation.No additional adverse patient effects were reported.  if information is provided in the future, a supplemental report will be issued.

Brand Name
RING 620RG35 DURAN ANCORE ANNULOPLASTY C
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7393536
Report Number2025587-2018-00761
Device Sequence Number11014864
Product Code KRH
UDI-Device Identifier00613994759160
UDI-Public00613994759160
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K032810
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/15/2022
Device Model Number620BG
Device Catalogue Number620BG35
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/16/2018
Supplement Date Received by Manufacturer04/12/2018
Initial Report FDA Received Date04/03/2018
Supplement Report FDA Received Date05/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient Weight107